# SDR SWIA201541426

- Difficulty date: August 14, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 19,347 hours, 12,402 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE FLOOR PAN INSIDE FWD EQUIPMENT BAY IS CRACKED.  REPAIRED THE FLOOR PAN IAW REO.
